# SDR 96ZZZX1162

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 6887761
- Condition: Failed
- Location: Turb Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FROM AIRCRAFT EARLIER AND REPLACED.  DURING INSPECTION, TOT HARNESS FOUND CRACKED AT ONE OF THE PROBES (2:30 O'CLOCK POSITION).  PART WAS SCRAPPED.
